# SDR 99ZZZX2957

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421RX
- Make and model: Cessna 421C
- Aircraft serial: 421C0264
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Inoperatable
- Location: Cabin
- Part time: 404 hours
- Component: Ameriking
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WILL NOT TRANSMIT.  INSTALLED 5-7-98 AS A REPLACEMENT FOR ANOTHER AK-450 WITH SAME PROBLEM.
